Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Müntz spaces and Remez inequalities

Authors: Peter Borwein and Tamás Erdélyi
Journal: Bull. Amer. Math. Soc. 32 (1995), 38-42
MSC: Primary 41A17
MathSciNet review: 1273395
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two relatively long-standing conjectures concerning Müntz polynomials are resolved. The central tool is a bounded Remez type inequality for non-dense Müntz spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 41A17

Retrieve articles in all journals with MSC: 41A17

Additional Information

PII: S 0273-0979(1995)00553-7
Keywords: Remez inequality, Müntz's Theorem, Müntz spaces, Dirichlet sums, density
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia